# SDR SWIA202055836

- Difficulty date: December 1, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 333 AT STGR 26R JOINT STRINGER SPLICE CORRODED.   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED JOINT STRINGER SPLICE AT FS333 STRG 26R. REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG SH670-32420 REV E. AND COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED.
